DOI QR코드

DOI QR Code

MAPS IN MINIMAL INJECTIVE RESOLUTIONS OF MODULES

Lee, Ki-Suk

  • Published : 2009.05.31

Abstract

We investigate the behavior of maps in minimal injective resolution of an A-module M when ${\mu}_t$(m,M) = 1 for some t, and we develop slightly the fact that a module of type 1 is Cohen-Macaulay.

Keywords

Bass numbers;minimal injective resolutions;type of modules;Cohen-Macaulay rings

References

  1. H. Bass, On the ubiquity of Gorenstein rings, Math. Z. 82 (1963), 8–28 https://doi.org/10.1007/BF01112819
  2. D. Costa, C. Huneke, and M. Miller, Complete local domains of type two are Cohen-Macaulay, Bull. London Math. Soc. 17 (1985), no. 1, 29–31 https://doi.org/10.1112/blms/17.1.29
  3. H.-B. Foxby, On the $\mu^i$ in a minimal injective resolution. II, Math. Scand. 41 (1977), no. 1, 19–44
  4. T. Kawasaki, Local rings of relatively small type are Cohen-Macaulay, Proc. Amer. Math. Soc. 122 (1994), no. 3, 703–709
  5. J. Koh, M. Kim, and K. Lee, Applications of $SC_r$-condition to Bass numbers of modules, in preparation
  6. K. Lee, A note on types of Noetherian local rings, Bull. Korean Math. Soc. 39 (2002), no. 4, 645–652 https://doi.org/10.4134/BKMS.2002.39.4.645
  7. K. Lee, On types of Noetherian local rings and modules, J. Korean Math. Soc. 44 (2007), no. 4, 987–995 https://doi.org/10.4134/JKMS.2007.44.4.987
  8. P. Roberts, Homological Invariants of Modules over Commutative Rings, Presses de l'Universite de Montreal, Montreal, Que., 1980
  9. P. Roberts, Intersection theorems, Commutative algebra (Berkeley, CA, 1987), 417–436, Math. Sci. Res. Inst. Publ., 15, Springer, New York, 1989
  10. P. Roberts, Rings of type 1 are Gorenstein, Bull. London Math. Soc. 15 (1983), no. 1, 48–50 https://doi.org/10.1112/blms/15.1.48
  11. Y. Aoyama, Complete local (S$_{n−1}$) rings of type n$\geq$3 are Cohen-Macaulay, Proc. Japan Acad. Ser. A Math. Sci. 70 (1994), no. 3, 80–83
  12. T. Marley, Unmixed local rings of type two are Cohen-Macaulay, Bull. London Math. Soc. 23 (1991), no. 1, 43–45 https://doi.org/10.1112/blms/23.1.43
  13. W. V. Vasconcelos, Divisor Theory in Module Categories, North-Holland Mathematics Studies, No. 14. Notas de Matematica No. 53. [Notes on Mathematics, No. 53] North-Holland Publishing Co., Amsterdam-Oxford; American Elsevier Publishing Co., Inc., New York, 1974

Cited by

  1. SOME REMARKS ON TYPES OF NOETHERIAN LOCAL RINGS vol.27, pp.4, 2014, https://doi.org/10.14403/jcms.2014.27.4.625